# SDR FDKA200702072

- Difficulty date: February 16, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N809LR
- Make and model: Dhav DHC8101
- Aircraft serial: 083
- Aircraft time: 46,087 hours, 56,801 cycles
- System (JASC): 3150 · Central Warning
- Part: Control Box
- Part number: 7002537
- Part serial: 0108
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 1,190 hours, 1,202 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FDM 6185 JFK-PHL (1313 PHX LCL).  AIRCRAFT REJECTED TAKEOFF DUE TO MASTER WARNING LIGHT ILLUMINATED.  MX REMOVED AND REPLACED ADV LIGHT CONT BOX.
